Dani – Pfizer 9th October 2021

Severe Adverse Reaction: Dani’s Shocking Video’s of her Neurological Damage can be seen in Video Clips

Dani now suffers seizures, tremors, has developed a stutter and has permanent head aches and body pain, which all form part of a whole myriad of side effects she has been left with since the Pfizer Vaccine.

My name is Dani, I’m a Truckie and a single mother, and would like to share my story:

On Saturday the 9th of October 2021, I reluctantly went and had the first Pfizer dose to keep my job. I went home and was pretty sick that night . When I woke up on the following day (Sunday the 10th of October ) I felt ‘ odd ‘ and went to work but the seizures started as I went to start my day driving the truck . I was sent by Ambulance to Hospital where an assessment was done and I was sent home after 2hrs with the diagnosis of “ nothing is wrong , it’s stress” … NO admissions were made by the Emergency Depts Dr’s that it could of been the Pfizer Vaccine. I was told that I could return to work to drive trucks !

I went home and had seizures for 36 hrs straight and thought I was going to die .

I haven’t been able to get any support from mainstream medical since and they seem to be turning a blind eye to what’s happened to me. My GP wouldn’t even report it as an adverse reaction to the Vaccine.

I’ve had to quit my job as I am unable to drive at all. Even walking is difficult due to the total body spasms.

I need to see a neurologist, but as an outpatient of the hospital it could take up to 6months to get an appointment through the public system, so need to go private. I need some intervention now by a specialist to stop the seizures that I’m having constantly throughout the day and night. It’s exhausting mentally, physically and emotionally.

I spend my days battling my body aches and seizures, calling Centrelink, calling charity groups and going around in circles being told “ no we can’t help“.

Victoria state, Australia